MAUDE Adverse Event Report: MEDIMAGING INTEGRATED SOLUTION INC VERSAVUE; Cystoscope and accessories, flexible/rigid

MEDIMAGING INTEGRATED SOLUTION INC VERSAVUE; Cystoscope and accessories, flexible/rigid
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blocks d4 and h4: the complainant was unable to report the lot number; therefore, the manufacture date and expiration date are unknown.Block h6: device code a020102 is being used to capture the event of scope working channel damaged or defective.Block h11: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that during a renal stone procedure using a versavue single-use device scope, the physician observed a tumor while completing cystoscopy for wire placement.The physician introduced a biopsy forceps; however, when the forceps were opened, they penetrated through the side of the scope.There were no patient complications, and the procedure was successfully completed using a replacement versavue scope.

Brand Name
VERSAVUE
Common Device Name
Cystoscope and accessories, flexible/rigid
Manufacturer (Section D)
MEDIMAGING INTEGRATED SOLUTION INC
3f., no.24-2, industry e.
rd. iv, hsinchu science park
hsinchu city 30077
TW  30077
Manufacturer (Section G)
MEDIMAGING INTEGRATED SOLUTION INC
3f no 24 2 industry e
rd iv hsinchu
hsinchu city 30009
TW   30009
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23644976
Report Number2124215-2025-86221
Device Sequence Number9858992
Product Code FAJ
UDI-Device Identifier04719872715146
UDI-Public(01)04719872715146
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Initial Report FDA Received Date11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown